# SDR ASAA2014052307911

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 2,174 hours, 707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412A10567B
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT ROW 17 DEF EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED EMERGENCY LIGHT, OPS CHECKED GOOD IAW AMM 33-51-03-960-805.
